Publication: Quasi Subordinations for Bi-Univalent Functions With Symmetric Conjugate Points
Program
Advisor
Date
Language
Type
Publisher:
Journal Title
Journal ISSN
Volume Title
Abstract
Many researchers have recently acquainted and researched several interesting subfamilies of bi-univalent function family delta and they have found non-sharp estimates on the first two Taylor-Maclaurin coefficients vertical bar a(2)vertical bar and vertical bar a(3)vertical bar. In this current work, the subfamily F-delta,q(sc) (alpha, Xi) of bi-univalent functions in the sense of symmetric conjugate points with quasi subordination is defined. The Maclaurin coefficients vertical bar a(2)vertical bar, vertical bar a(3)vertical bar and besides related with these coefficients vertical bar a(3) - a(2)(2)vertical bar for functions belonging to this subfamily are derived. Further some corollaries are also presented.
Description
Source:
Keywords:
Citation
SAKAR, F. M., AYDOĞAN, M., & KARAHÜSEYİN, Z. (2023). Quasi subordinations for bi-univalent functions with symmetric conjugate points. Sigma Journal of Engineering and Natural Sciences, 42(1), 57-62.